for nr on 3 yrs ,,, was addicted to these my pain is lower bk pain cronic ... i came off fentanyl 4 mths ago now my pain worse . but tried to go bk on patchs but itched like crazy n felt so so sick so my doc has put me on oxycodone are these stronger ? 20mg twice a day so far , im a bit worried as kw nothing abt this drug , am also a mum of 2 so can not be out of it like patchs made me ,,, please any advice will help thank u
The itching is usually too much analgesic, the doc maybe should have re-started you on a lower dose patch, I personally think the patches is a better med than the oxy for what you describe. Too much of any pain med will cause the itching. However, since you say you have 2 kids to take care of the oxy is better as it wont make you goofy like the patches can. Oxy may make you irritable and cause constipation, but your ability to care for others will be better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2010 • 1 answer
Posted 24 Jul 2011 • 2 answers
Posted 9 Nov 2012 • 2 answers
Posted 23 Apr 2015 • 2 answers
Posted 24 Sep 2015 • 1 answer